MathSciNet Relay Station
MathSciNet bibliographic data
MR1706532 32U05 (31C10)
Meise, Reinhold; Taylor, B. A. Phragmén-Lindelöf conditions for graph varieties. Results Math. 36 (1999), no. 1-2, 121–148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement